fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    The bone-building drug Fosamax can cause the thigh bone to snap like a twig as reported on ABC News


    Posted by .(JavaScript must be enabled to view this email address)
    Thursday, April 22, 2010 10:42 am Email this article
    In a woman taking the bone-building drug Fosamax... "Her femur didn't just break... it's literally snapped in two," a doctor said on ABC World News Tonight on Monday, March 8th, 2010.

    Here is the video clip from the show.

    I posted an article three days prior to the show titled "I would avoid 'bone-building' drugs Fosamax and Actonel like the plague" that is posted here.

    Articles on the same subject can be found here:


    COMMENTS

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.